Trending Searches on Mylo
  • Cloth Diaper
  • Pregnancy Pillow
  • Maternity Dress
  • Stretch Marks Cream
  • Baby Pillow
Login
Browse faster in app
ADDED TO CART SUCCESSFULLY GO TO CART
Ask your question
Get expert answers within 5 minutes for FREE only on Mylo App

Hello mein one week se folicacid ki med le rahi hun par kuch teen din see mein normal medicine leti hun par jaise hn medicine under jati hai mujhe vomating ho jati hai or pain bhe stomach mein uper ho raha hai dawai khaiyi nhe jaa rahi what can I do ?

7Answer

Dear ye folic acid medicine ke side effects hain.

... See more

Tho mein Kya krun medicine nhe li jaa rahi or vomating ho rahi hai stomach pain bhe

... See more

Normal hai, aisa hota hai. Folic acid medicine ke karan vomiting tendency hoti hai. Vomiting bhi hoti hai.

... See more

@ititadav @drsupriyamishra @pinkigusain @poojadubey1 @ratisha @gayu @bhawna

... See more

Tho med chor dun abhe kuki takleef Jada hoti hai

... See more

Tummy k upr pain acidity se hota h uske liye dr khali pet ki goli dete h jese aciloc zintec etc nd aap Mirch Masala bilkul bnd kre or fast food b fir kbhi drd nhi hoga

... See more
Read More Replies
Get MYLO

Raising Happiness of 10+ Million

Healthy Young Families

Scan to Install

100% Secure Payment Using

Stay safe | Secure Checkout | Safe delivery

Have any Queries or Concerns?

CONTACT US
+91-8047190745
shop@mylofamily.com

Made Safe

Cruelty Free

Vegan Certified

Toxic Free

FEATURED ON
About Us

Trusted by 10+ million young parents Mylo is India’s #1 Pregnancy & Parenting App. Mylo app will guide you through your whole parenting journey. Download now

All trademarks are properties of their respective owners.2017-2022©Blupin Technologies Pvt Ltd. All rights reserved.